# SDR WX0A070907

- Difficulty date: July 25, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Sparks
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT A LARGE SPARK APPEARED OUT OF THE GLARE SHIELD PANEL, REPOSITIONED WIRES IAW 56-10-01.  OPS CHECK OF WINDSHIELD TEMP CONTROLLER IAW 30-41-00, OPS CHECK NORMAL AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
